# SDR UIEA2021030700483

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,417 hours, 12,341 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7586631
- Part serial: 77105
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L HYD LOW IN FLIGHT, L HYD PRIMARY PUMP EICAS IN FLIGHT.( FOUND DIFFERENTIAL PRESSURE INDICATOR LEAKING HYD FLUID. REMOVED AND INSPECTED CASE DRAIN FILTER FOR METAL, NO METAL FOUND. REPLACED FILTER IAW 29-11-17. NSN, P/N OFF: 654T0035-3.  ITEM 2: REMOVED LT HYD CASE DRAIN FILTER DIFF PRESS INDICATOR IAW AMM 29-17-24, INSTALLED DIFF PRESSURE INDICATOR AMM 29-17-24, NO LEAKS NOTED. )
